Mathematical Finance

Cover image for Vol. 22 Issue 4

October 2012

Volume 22, Issue 4

Pages 591–762

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. ASYMPTOTICS OF IMPLIED VOLATILITY IN LOCAL VOLATILITY MODELS (pages 591–620)

      Jim Gatheral, Elton P. Hsu, Peter Laurence, Cheng Ouyang and Tai-Ho Wang

      Version of Record online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00472.x

    2. GRAPHICAL MODELS FOR CORRELATED DEFAULTS (pages 621–644)

      Ismail Onur Filiz, Xin Guo, Jason Morton and Bernd Sturmfels

      Version of Record online: 3 FEB 2012 | DOI: 10.1111/j.1467-9965.2011.00499.x

    3. ANALYTIC APPROXIMATIONS FOR MULTI-ASSET OPTION PRICING (pages 667–689)

      Carol Alexander and Aanand Venkatramanan

      Version of Record online: 23 MAY 2011 | DOI: 10.1111/j.1467-9965.2011.00481.x

    4. ON THE DYBVIG-INGERSOLL-ROSS THEOREM (pages 729–740)

      Constantinos Kardaras and Eckhard Platen

      Version of Record online: 13 MAY 2011 | DOI: 10.1111/j.1467-9965.2011.00476.x

SEARCH

SEARCH BY CITATION